U.S. doctors online nowAsk doctors free
Mexico
A female asked:

I take celebrex, neurontin, cymbalta (duloxetine) , novotiral , and spiriva , i am having itching in my feet every night and morning that is driving me crazy. ?

1 doctor answer1 doctor weighed in
Dr. Andrew Germanovich
Pain Management 13 years experience
Talk to your doctor: about your medications. Gabapentin could cause swelling in the feet and itching. Cymbalta (duloxetine) can cause dermatitis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 20, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.